# SDR GTIA2025042438883

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N991NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11862
- Aircraft time: 3,732 hours, 1,755 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: AE1819B00
- Part serial: 222607092
- Condition: Inoperative
- Location: Zone 100
- Part time: 3,741 hours, 1,760 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLOWER FAN PULSING AND VIIBRATION AND BURNING SMELL DURING CRUISE FLIGHT ( BLOWER FAN (AVIONICS VENTILATION) AVIONICS VENTILATION SYSTEM CHECKED )-PER AMM 21-26-51 R/R  EXTRAC & BLOWER FAN (20HQ). OPS CHECK GOOD. THIS CLEARS MDDR 1094891, PLACARD REMOVED, DMI LOG UPDATED
